Publications of Michael B. Marcus (2000-2013)

  1. Intersection local times,loop soups and permanental Wick powers (with Yves Le Jan and Jay Rosen), submitted.
  2. Permanental fields loop soups and continuous additive functionals, (with Yves Le Jan and Jay Rosen), Annals of Probability, to appear.
  3. Continuity conditions for a class of second order permanental chaoses, (with Jay Rosen), High Dimensional Probability VI: the Banff volume, Progress in Probability, 66 (2013), 229-245,Springer, Basel.
  4. Central limit theorems for the L^{2} norm of increments of local times of Levy processes, (with J. Rosen), Electron. Jour. Probab, 17, (2012), #7, 1-111.
  5. Permanental Vectors, (with H. Kogan), Stochastic Processes and their applications, 122, (2012), 1226-1247.
  6. A sufficient condition for the continuity of permanental processes with applications to local times of Markov processes, (with J. Rosen), Annals of Probability, to appear.
  7. Book review: Aspects of Brownian Motion, by Roger Mansuy and Mark Yor, Bulletin of the AMS, 48, (2011), 475-480.
  8. Permanental processes, (with H. Kogan and J. Rosen), Communications on Stochastic Analysis, 5, (2011), 81-102.
  9. A CLT for the $L^{2}$ moduli of continuity of local times of L'evy processes, (with J. Rosen).
  10. A CLT for the $L^{2}$ norm of increments of local times of L'evy processes as time goes to infinity, (with J. Rosen).
  11. A CLT for the L^{2} modulus of continuity of of Brownian local time, (with Xia Chen, Wenbo Li and J. Rosen), Ann. Probab., 38, (2010), 396--438.
  12. Existence of a critical point for the infinite divisibility of squares of Gaussian vectors, (with J. Rosen). Electron. J. Probab., 14, (2009), 1417--1455.
  13. Infinite divisibility of Gaussian squares with non-zero means, (with J. Rosen), ECP, 13, (2008) 364-376.
  14. Asymptotic expansions for functions of the increments of certain Gaussian processes, (with J. Rosen), Stochastic Processes and their Applications , 120, (2010), 195--222.
  15. An almost sure limit theorem for Wick powers of Gaussian differences quotients, (with J. Rosen), IMS Collections, High Dimensional Probability V: The Luminy Volume, Vol. 5, (2009), 258-272.
  16. CLT for L^p moduli of continuity of Gaussian processes, (with J. Rosen), Stochastic Processes and their Applications, 118, (2008) 1107-1135.
  17. L^p moduli of continuity of Gaussian processes and local times of symmetric Levy processes, (with J. Rosen), Annals of Probab., 36, (2008) 594-622.
  18. Markov Process, Gaussian Processes and Local Times, (with Jay Rosen), Cambridge studies in advanced mathematics, 100, Cambridge University Press, Cambridge, England (2006).
  19. Book review: Dark hero of the information age: In search of Norbert Wiener the father of cybernetics, by F. Conway and J. Siegleman, Notices of the AMS, Vol. 53, (2006) 574-579.
  20. Two results on the continuity and boundedness of stochastic convolutions, (with S. Kwapien and J. Rosinski), Ann. Institut Henri Poincaire, 5, (2006) 553-566.
  21. Proceeding of the third international conference on high dimensional probability, joint editor with J. Hoffmann-Jorgensen and J. Welner, Progress in Probability Series, Birkhauser, Switzerland, Vol. 55, (2003).
  22. Local times on curves, Proceedings of the third international conference on high dimensional probability, Progress in Probability, Birkhauser, Switzerland 193--202 Vol. 55 (2003).
  23. Sufficient conditions for continuity and boundedness of moving average processes, (with J. Rosinski), to appear in Proceedings of the Conference on Stochastic Inequalities, Progress in Probability, Birkhauser, Switzerland, 113--128 Vol. 56 (2003).
  24. Continuity and boundedness of infinitely divisible processes: a Poisson point process approach, (with J.Rosinski), J. Theoret. Prob., vol. 18, 109-160 (2005).
  25. New perspectives on Ray's theorem for the local times of diffusions, (with J. Rosen), Annals of Probab., 31 (2003), 882-913.
  26. L^1 norm of infinitely divisible random vectors and certain stochastic integrals, (with J. Rosinski), ECP, vol. 6, (2001), 15--29.
  27. Gaussian processes and the local times of symmetric Levy processes, (with J. Rosen), In: Levy Processes-Theory and Applications, O. Barnsdorff-Nielsen, T. Mikosch and S. Resnick, eds., Birkhauser, Boston, (2001), 67--88.
  28. Probability estimates for lower levels of certain Gaussian processes with stationary increments, In: High Dimensional Probability II, E. Gine, D. Mason and J. Welner Eds., Progress in Probability, Vol. 47, 173--179, (2000), Birkhauser, Boston.
  29. The most visited sites of certian Levy processes, J. Theoret. Probab., 14 (2001), 867--886.
  30. A Ray-Knight theorem for symmetric Markov processes, (with N. Eisenbaum, H. Kaspi, J. Rosen and Z. Shi), Ann. Probab., 28 (2000), 1781--1796.